A 18-year-old male asked:
unprotected sex day after period ended. took planb two days after period ended. possible to get period one week after taking planb or is it spotting?
1 doctor answer
Dr. Douglas Lawson answered
27 years experience Obstetrics and Gynecology
Plan b: Spotting or heavier bleeding like a period may occur after plan b. However, since you took it 2 days after instead of 1 day after, the Plan B was less effective. Consider checking a pregnancy test about 14 days or so after the unprotected sex even with the bleeding.
Answered on Nov 28, 2017
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Is it normal to have spotting and cramping for two weeks on and off after taking plan B when just finished your period a 2 days before
Went to the er 5 days ago with severe pain in my ears they said it was a bad tooth i took the antibiotics and pain meds now it is hurting again 1 day after i stoped taking it what should i do
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!